# SDR SWAA2014022725617

- Difficulty date: February 26, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 36,998 hours, 21,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVACUATION LIGHT INOPERATIVE.  RELAMPED LIGHT IAW SIP.
